# SDR SIMA20170406007

- Difficulty date: April 6, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 32,776 hours, 28,335 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426003
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FWD LOWER YOKE CRACKED. R&R RT ENGINE FWD LOWER YOKE IAW EO EM-54MR-386R1.
